Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On some properties of the Banach algebras $ A\sb p(G)$ for locally compact groups


Author: Edmond E. Granirer
Journal: Proc. Amer. Math. Soc. 95 (1985), 375-381
MSC: Primary 43A15; Secondary 43A22
MathSciNet review: 806074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We strengthen and improve theorems of Choquet-Deny and of Foguel concerning convolution equations and iterates of convolution of a measure to all algebras $ {A_p}(G)$ and all locally compact groups. Furthermore, we improve results of H. P. Rosenthal on ideals of $ A(G)$ to the algebras $ {A_p}(G)$ and show that some hold for amenable groups but not for free nonabelian groups. Finally, we improve a (possibly) weak version of a theorem of Gilbert on projections onto some subspaces of $ {L^\infty }(G)$ to all locally compact groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15, 43A22

Retrieve articles in all journals with MSC: 43A15, 43A22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806074-X
Article copyright: © Copyright 1985 American Mathematical Society